# SDR SWAA2018091825302

- Difficulty date: September 14, 2018
- Submitted: September 19, 2018
- Operation: Air carrier
- Aircraft: N484WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33841
- Aircraft time: 49,139 hours, 28,859 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: D02978
- Condition: Broken
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CABIN EMERGENCY EXIT SIGN CONNECTOR LOCK BROKEN.  REPAIRED CONNECTOR PER WDM.
